# SDR AALA971193

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN CORROSION OUTBOARD SIDE STR 24R AT STA 710.  REMOVED CORROSION PER SRM 51-10-06.  CHECKED THICKNESS REMAINING SKIN PER SRM 53-30-03-3.  INSTALLED OUTSIDE DOUBLER SRM 53-30-3.
